"My doctor is predicting a weekly shot within about a year or two and he's pretty up on the research. I'm just wondering if a large once-a-week dose might not increase the incidence of nausea. So far, I've had no problems.
"Hi Linda....Oh this sounds very familiar to me. All I can share from my own experience is to make sure you eat enough protein and carb at your meal after a injection. Try to take any medications that are due at least 30 mins before your injection.…"
I am part of the Welcome Committee and was just checking in on you to make sure you are aware of all that TuDiabetes has to offer. We would love to hear from you so here is a helpful link where you can read about all the things you can do in…"
I am part of the Welcome Committee and was just checking in on you to make sure you are aware of all that TuDiabetes has to offer. We would love to hear from you so here is a helpful link where you can read about all the things you can do in the community.
I think I saw it on the website, but it's not there now. I bet you could write them and ask. It was free. I was taking glucofage (generic metformin?) but my Dr. switched me completely to the pin. I noticed that some people take both.
When you said "pouch" I thought of a fanny pack! Just a thought. We should write them and make a suggestion!
This was the question burning in people’s mind and passionately talked about yesterday and today at the General Sessions of the AACE/ACE Consensus Conference on Glucose Monitoring, an event to bring together in Washington, DC all relevant stakeholders to Read on! →
If you follow the diabetes online community, you know that #MedicareCoverCGM is a big deal. We have continued to raise awareness on #MedicareCoverCGM because we believe that ALL people living with diabetes should have access to continuous glucose monitors (CGM). With Read on! →